Adaptive random testing based on distribution metrics

[thumbnail of JSSmetric.pdf]
JSSmetric.pdf - Accepted Version (1MB) | Preview

Chen, Tsongyueh, Kuo, Fei-Ching and Liu, Huai ORCID: 0000-0003-3125-4399 (2009) Adaptive random testing based on distribution metrics. Journal of Systems and Software, 82 (9). 1419 - 1433. ISSN 0164-1212

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1016/j.jss.2009.05.017
Official URL
Subjects Historical > FOR Classification > 0803 Computer Software
Current > Division/Research > College of Science and Engineering
Keywords test case distribution; failure detection; software testing; discrepancy; dispersion; algorithms
Citations in Scopus 30 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login